Coronary spasm and thrombosis in a bodybuilder using a nutritional supplement containing synephrine, octopamine, tyramine and caffeine

SUNScholar Research Repository

Show simple item record

dc.contributor.author Smedema, J. P.
dc.contributor.author Muller, G. J.
dc.date.accessioned 2010-12-22T11:23:51Z
dc.date.available 2010-12-22T11:23:51Z
dc.date.issued 2008-05
dc.identifier.citation Smedema, J. & Muller, G.J. 2008, Coronary spasm and thrombosis in a bodybuilder using a nutritional supplement containing synephrine, octopamine, tyramine and caffeine, South African Medical Journal, vol. 98(5) 372-373, http://www.samj.org.za/index.php/samj en_ZA
dc.identifier.issn 0256-9574 (print)
dc.identifier.issn 2078-5135 (online)
dc.identifier.uri http://hdl.handle.net/10019.1/5502
dc.description Includes bibliography
dc.description The original publication is available at http://www.samj.org.za
dc.format.extent 2 p.
dc.language.iso en_ZA en_ZA
dc.publisher Health and Medical Publishing Group (HMPG) en_ZA
dc.subject Acute heart infarction -- South Africa -- Case studies en_ZA
dc.subject Coronary artery thrombosis en_ZA
dc.subject Synephrine en_ZA
dc.subject Caffeine en_ZA
dc.subject Tyramine en_ZA
dc.subject Octopamine en_ZA
dc.subject Dietary supplements en_ZA
dc.subject Dietary supplementation -- Complications en_ZA
dc.title Coronary spasm and thrombosis in a bodybuilder using a nutritional supplement containing synephrine, octopamine, tyramine and caffeine en_ZA
dc.type Article en_ZA
dc.description.version Peer reviewed


Files in this item

This item appears in the following Collection(s)

Show simple item record